# SDR AALA201809189005

- Difficulty date: September 1, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 54,173 hours, 25,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311222420
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SILL AFT CORNER FITTING AT FR 20 AND S23L. REPLACED AFT CORNER FITTING PER SRM 51-72-11 AND 51-42-11.
